MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 18"(45CM) 6-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 18"(45CM) 6-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 667G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? tissue approximated.What was used to complete the procedure? skin closure.Was the procedure successfully completed? yes.Please provide the lot number for the involved device.Qgbbqh.Please provide the procedure name and date.Not provided from the customer.In the event description is sounds like 1 device had an issue.However, according to the impacted product page it says 6 products were involved.The physician said comparing to other batches this batch is easier to be broken.How many products were involved? if more than 1, what was the issue with the other devices? 667g 4~5 ea broken while using normally.Events reported via: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery in 2021, and suture was used.During the skin closure, the suture broke.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 6/03/2021.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
ETHILON SUTURE 18"(45CM) 6-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11616617
Report Number2210968-2021-03039
Device Sequence Number19757286
Product Code GAR
UDI-Device Identifier10705031007871
UDI-Public10705031007871
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number667G
Device Catalogue Number667G
Device Lot NumberQGBBQH
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1